Hi, I am a 21 year old male living in Ontario, Canada. I am currently diagnosed with Acid reflux. It have been accompanied by a sore throat for over 2 months now, and recently(since last month), i started to have blisters repetitively in my mouth and tongue. Have anyone experience a similar symptom, and knows what might the tongue blister and the sore throat be up to? If anyone have any suggestions to improve any one of my 3 symptoms, please post!!!
Below is a list of history regarding my problem
1) Earlier this year, January, I got lower esophagus pain when swallowing food, and was diagnosed with esophagus inflammation, and was given a week of medication, which treated the problem. But then afterward, I often get a weak feeling on the front upper right side of my abdomen, which comes usually when I am hungry. It often goes away with after eating.
2) Late March or early April, this feeling spreads to over the entire right side of my abdomen, and eventually back of the right side also. By late April, this pain turned into burning sensations concentrated on the right upper abdomen.
3) April 27, I went to visit the doctor, and was given 30 days of Nexium, and sent to do a blood test, ultra sound, and upper GI. I took the Nexium once a day 30 minutes before my evening dinner, but nexium doesn't seem to help to relieve the problem.
4) I took an blood test, ultra sound, and upper GI series on Mid May. Ultra sound and blood test seems to be normal, but upper GI shows that I have mild acid reflux.
5) June, Nexium finished, went to see the doctor. I was then given 30 days of Losec. This time i took the Losec once day, everyday morning. The Losec seems to help to relieve my burning sensation
6) July, Losec finished, went back to the doctor again. The doctor gave me 60 days of Losec this time, and sent me for a H Pylori test.
7) Sometimes this month, the sore throat started.
8) Early August, result comes back, and I was H Pylori positive. I was then given a week of treatment. Problem didn't go away even after.
9) Sometimes this month, the repetitive blister started. It comes and goes.
10) I went back to the doctor regarding my acid reflux and H Pylori, nothing can be done, so I was referred to a specialist, but there is a long wait time. I was told also that I can't retest for H Pylori until about 1 month or 2 after the treatment.
11) September, a month after the treatment, i went to request for a H Pylori breath test. However, when i get to the clinic, they can't do it for me, because I was still on Losec, and I need to be off Losec for at least 2 weeks to be able to take the test. :(
Ive gotton the sore throats also i have had other problems as well and i left my question but its funny u say w the sore throats cause i get them all the time it feels like theres fuzz in ur throat also ive been getting mouth sores as well. for the sore throat i take an anti biotic it gets rid of it for a month or so but then comes back. mr md said they are not good to take all the time though. goodluck:)
thnx for replying,kisses1271. So you got a sore throat that does not go away either. I guess I should confirm my blisters with my doctors, and might be getting some anti-biotics as you. The thing that is that I heard tongue blister and sore throats and also be caused by acid reflux, and I worry that it could be an indication that my condition is getting worse, and the Losec is relieving worse symptom that should indicate it.
I have had similar symptoms with a mild sore throat, and also my tongue being rather raw, a sore, and a slightly abnormal look to it. I almost thought it was thrush, but my husband doesn't think it is. I have had what I thought was gall bladder symptoms of abdominal discomfort and the indigestion/ heartburn. This has normally been due to reflux, but has recently been worse. Like you, I am also wondering it my acid reflux is just getting worse or if this is something new to be concerned about.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.